This week has been rough. I am on the third week day 21 and my skin is poop. I broke out on day 18 of Spironolactone, it was just like my old hormonal days. I am worried because how could my skin be so awesome and clear then break out like a mofo right when things were finally starting to seem to work? Was it the "it gets better before it gets worse" kind of thing? Because right now I'm pretty sure my skin is completely losing that glowy appearance and going back to crap. My t-zone is also more oily than normal, and I know I'm not PMSing so I'm just confused. The only conclusion or answer to this is that this is the "initial break-out" and my skin is going to start to actually get better. I also remember reading on many different sites that it takes time for the body o adjust to the spiro, again, hence the "it gets worse before it gets better" or vice versa. I hope and pray to God that in a few days my skin starts to clear up again because I can't stand this feeling. It's as if I want to rip my skin off. I'm lucky to not have cystic acne, but to constantly have a bunch of ugly pimples and nasty oily skin 24/7 sucks butt. Maybe I need to up my dosage to 50 mg?? Oh well, patience IS key on this type of medication.